# SDR CA091029005

- Difficulty date: October 29, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bag JETSTM3112
- Aircraft time: 22,833 hours
- Engine: Garrtt TPE33110UGR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) SUSPECT THAT THE HIGH PRESSURE FUEL PUMP DRIVE FAILED IN THE ENG GEARBOX CAUSING THE ENG TO SHUTDOWN IN FLIGHT.  WHEN WE SPIN THE PROP NOISES ARE COMING FROM THE ENG GEARBOX.
